Repositorio de producción científica de la Universidad de Sevilla

A note on interface dynamics for convection in porous media

 

Advanced Search
 
Opened Access A note on interface dynamics for convection in porous media
Cites

Show item statistics
Icon
Export to
Author: Córdoba Gazolaz, Diego
Gancedo García, Francisco
Orive Illera, Rafael
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2008-07-15
Published in: Physica D: Nonlinear Phenomena, 237 (10-12), 1488-1497.
Document type: Article
Abstract: We study the fluid interface problem through porous media given by two incompressible 2-D fluids of different densities. This problem is mathematically analogous to the dynamics interface for convection in porous media, where the free boundary evolves between fluids with different temperature. We find a new formula for the evolution equation of the free boundary parameterized as a function in the periodic case. In this formula there is no a principal value in the non-local integral operator involved in the equation, giving a simpler system. Using this formulation, we perform numerical simulations in the stable case (denser fluid below) which show a strong regularity effect in the periodic interface.
Cite: Córdoba Gazolaz, D., Gancedo García, F. y Orive Illera, R. (2008). A note on interface dynamics for convection in porous media. Physica D: Nonlinear Phenomena, 237 (10-12), 1488-1497.
Size: 228.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/45193

DOI: 10.1016/j.physd.2008.03.042

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)